# SDR 2002FA0001339

- Difficulty date: November 20, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N20402
- Make and model: Cessna 172M
- Aircraft serial: 17261261
- Engine: Lyc O320*
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Melted
- Location: Landing Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE LANDING LIGHT TRACED TO A MELTED SWITCH AND BURNED WIRES AT THE SWITCH.  PROBLEM TRACED TO FLIGHT SCHOOL USING LANDING LIGHT FULL TIME AS A RECOGNITION LIGHT.  SWITCH AND WIRING CANNOT STAND A CONTINUOUS 20 AMP LOAD OF THE 250 WATT LAMP.
